MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number N/A
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer requested getinge to evaluate the iabp and a quote for the service was submitted in connection with this event.No service order report available yet.A supplemental report will be submitted when this information is provided to us.
 
Event or Problem Description
It was reported that during daily check, the cs300 intra-aortic balloon pump (iabp) was not displaying the characters correctly.There was no patient involvement, and no adverse event reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Analysis of production: (3331/213) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported lot/serial number.Based on the dhr/lhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109/213) the review of the historical data indicates that no other similar complaint was reported for the same lot/serial number and reported failure mode.Trend analysis: (4110/213) the overall 24 month product complaint trend data for the period (apr 2019 through mar 2021) was reviewed.There were no triggers identified for the review period.
 
Event or Problem Description
It was reported by the customer that during daily check, the cs300 intra-aortic balloon pump (iabp) was not displaying the characters correctly.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp unit and was able to verified the issue.The fse replaced the assy,dsply controller pcb and the cable coiled, iabp to resolve the problem.After replacement, the fse then performed and completed a full calibration, functional and safety checks to meet factory specifications.Unit passed all.The iabp was then released to the customer and cleared for clinical service.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
MDR Report Key11574013
Report Number2249723-2021-00630
Device Sequence Number3460459
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public10607567108254
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number0998-00-3023-57
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/26/2021
06/24/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/16/2021
06/24/2021
Patient Sequence Number1